# SDR G1IA20230912050

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft serial: LJ1547
- Aircraft time: 9,284 hours, 12,759 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 903880001
- Part serial: 1379
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT SLC, WHILE DOING A PATIENT TRANSPORT FROM LND. AT THE FAF LOWERED THE LANDING GEAR AND THE LEFT MAIN GEAR LIGHT REMAINED DARK AND THE GEAR EXTENSION HANDLE WAS RED. CYCLED THE GEAR ONE TIME AND RECEIVED THE SAME UNSAFE GEAR INDICATION. ALL INDICATIONS WERE THE GEAR WAS UNSAFE FOR LANDING. GEAR DOWN SAFE LIGHTS ALL SHOWED THEY WERE WORKING. COMPLETED A GO AROUND AND REFERENCED THE QRH FOR MANUAL EXTENSION OFF THE LANDING GEAR.  USING THE MANUAL EXTENSION GEAR CHECKLIST, WAS ABLE TO GET THE GEAR DOWN WITH THREE GREEN GEAR DOWN LIGHTS. UNEVENTFUL LANDING AND THE AIRCRAFT WAS IMMEDIATELY TAKEN OUT OF SERVICE.
